# SDR DHL2005784003

- Difficulty date: January 26, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Indication
- Location: Nr 3 Fire Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION SYSTEM ENG NR 3 DETECTION CIRCUIT LIGHT ILLUMINATED.  COULD NOT DUPLICATE.  PERFORMED VISUAL INSPECTION NO DEFECTS NOTED.  OPS NORMAL IAW 26-11-0.
